# SDR NWAA071216313

- Difficulty date: April 2, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 34,037 hours, 4,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, MAINTENANCE FOUND RIGHT OVERWING EXTERIOR EMERGENCY EXIT LIGHT THIRD ONE AFT INOP.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
